Indiana, 2014Damaging Winds in Indiana, July 1, 2014
July 1, 2014 · NWS ILN · 3 events in 2 counties and zones
Severe thunderstorms developed during the evening hours along a slow moving frontal boundary. The main threats from these storms were damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed during the evening hours along a slow moving frontal boundary. The main threats from these storms were damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 1, 6:50 PM EST, 13 minutes earlier.
Area forecast discussion, Jul 1, 6:50 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT TUE JUL 1 2014
.SYNOPSIS...
A SLOW MOVING AND ILL-DEFINED FRONTAL BOUNDARY WILL BE THE FOCUS
FOR SCATTERED THUNDERSTORM DEVELOPMENT IN A HOT AND HUMID
AIRMASS TONIGHT AND WEDNESDAY. DRY WEATHER AND COOLER TEMPERATURES
WILL ARRIVE WITH HIGH PRESSURE FOR THURSDAY THROUGH SATURDAY.
NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY IN WARM ADVECTION
BEHIND THE HIGH CENTER.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS POSITIONED NEAR DAY. LOW 70S DEW POINTS ARE OVER
MOST OF THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE FRONT WITH 60S
IN THE FAR NORTHWEST IN THE WESTERLY FLOW BEHIND THE FRONT. LAPS
SHOWS CAPES AROUND 4000 J/KG.
EXPECT ISOLATED TO SCATTERED CONVECTION TO FORM NEAR THE FRONT
TONIGHT AS IT TRAVELS SLOWLY SOUTHEAST TOWARD THE OHIO RIVER.
DIFFICULT TO PINPOINT TIMING AND LOCATION OF CONVECTION...BUT IT
APPEARS THAT MOST ACTIVITY SHOULD BE SOUTH OF I-70. THUNDERSTORM
DEVELOPMENT MAY BE AIDED OVERNIGHT BY SHORT WAVE ENERGY ARRIVING
FROM MISSOURI. SOME STRONGER CELLS COULD BECOME ORGANIZED BY
RATHER POTENT WINDS ALOFT...AND SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND LARGE HAIL WILL BE POSSIBLE. LOWS IN THE UPPER 60S ARE
FORECAST FOR MOST LOCATIONS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONVECTION ASSOCIATED WITH THE SLOW MOVING FRONT MAY CONTINUE TO
PERCOLATE ON WEDNESDAY. THE MAIN AREA FOR CONVECTION SHOULD BE IN
SOUTHEAST COUNTIES CLOSE TO THE DEPARTING FRONT...BUT ISOLATED
SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT FOR THE WHOLE AREA
AS COOLER AIR ALOFT MOVES IN WITH AN UPPER TROUGH. ACTIVITY SHOULD
DISSIPATE WEDNESDAY NIGHT WITH LOSS OF DAYTIME HEATING AND WITH
FORCING EXITING THE AREA.
HIGH TEMPERATURES WILL COOL A BIT ON WEDNESDAY DUE TO COLD
ADVECTION...WITH HIGHS EXPECTED TO BE IN THE 80S.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A MID LEVEL TROUGH WILL BE CENTERED OVER THE REGION ON THURSDAY
MORNING...WITH MOISTURE SHIFTING EAST OF THE OHIO VALLEY...AND DRIER
AIR BEGINNING TO FILTER IN BEHIND THE WEDNESDAY NIGHT COLD FRONT.
MODEL FORECASTS HAVE TRENDED TOWARD A DRY SOLUTION FOR
THURSDAY...WITH THE EXCEPTION OF THE QPF-SPLOTCHY GFS...SO A DRY
FORECAST WILL BE MAINTAINED. AS A FAIRLY LARGE AREA OF HIGH PRESSURE
THEN MOVES INTO THE REGION...AND HEIGHTS OVER THE OHIO VALLEY BEGIN
TO RISE...A LENGTHY PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE
WEEKEND.
THE COOLEST TEMPERATURES THROUGH THE FORECAST PERIOD ARE EXPECTED ON
THURSDAY...THE CLOSEST DAY BEHIND THE COLD FRONT. SUNNIER CONDITIONS
WILL ALLOW FOR A SLIGHT INCREASE IN TEMPERATURES ON FRIDAY...BUT THE
AIR MASS WILL NOT REALLY BEGIN TO MODIFY UNTIL SATURDAY...WHEN WINDS
ARE EXPECTED TO SHIFT AROUND TO PICK UP A SOUTHERLY COMPONENT AS THE
HIGH SHIFTS EAST OF THE AREA. BY MONDAY...TEMPERATURES WILL AGAIN BY
PUSHING INTO THE UPPER 80S AND NEAR 90 NEAR THE OHIO RIVER.
THE LARGE-SCALE FLOW PATTERN WILL BE FAIRLY FLAT ACROSS THE ENTIRE
CONUS DURING THE WEEKEND...WITH A SHALLOW RIDGE OVER THE CENTRAL AND
WESTERN STATES THAT FLATTENS OUT BY THE END OF SUNDAY. EARLY NEXT
WEEK...MID-LEVEL TROUGHING WILL DEVELOP OVER THE EASTERN HALF OF THE
COUNTRY...PUTTING THE GREAT LAKES AND OHIO VALLEY BACK INTO A
FAVORABLE POSITION FOR CONVECTION. THE FORECAST WILL SPREAD IN 20-30
PERCENT CHANCES OF PRECIPITATION INTO THE ILN CWA ON MONDAY INTO
MONDAY NIGHT...WITH STORMS LOOKING A LITTLE MORE LIKELY ON TUESDAY.
HOWEVER...BY THIS POINT...INDIVIDUAL SHORTWAVES AROUND THE MEAN
TROUGH WILL HAVE A BIG IMPACT IN ACTUAL CONVECTIVE TIMING...AND 12Z
GFSE 500MB HEIGHT SPREADS BEGIN TO LOOK QUITE WAVY AND OUT OF SYNC
FROM ONE ENSEMBLE MEMBER TO THE NEXT.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION HAS FIRED ALONG AND S OF CDFNT RUNNING FROM NR MFD-DAY-
BMG. A H5 VORT MAX IN THE FAST ZONAL FLOW IS HELPING DRIVE THIS
CONVECTION. EXPECT IT TO AFFECT THE TAFS THRU ABOUT 04Z...WITH
CVG/LUK SEEING THE BULK OF THE IFR CONDITIONS. MVFR CONDITIONS ARE
A POSSIBILITY FOR THE REMAINING TAFS.
CDFNT WILL GRADUALLY BE DRAGGED EAST WITH THE CONVECTION THIS EVENING.
COOLER AIR BEHIND THE FRONT COULD INTERACT WITH THE MOISTURE FROM
THE RAINFALL THIS EVENING TO PRODUCE MVFR STRATUS ESPECIALLY IN
THE SRN AND EASTERN TAFS BEFORE 12Z.
DRIER SURFACE AIR WILL WORK IN ON WEDNESDAY...BUT WITH COOLER AIR
ALOFT...EXPECT A SC CIG TO DEVELOP DURING THE AFTN.
OUTLOOK...MVFR CEILINGS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ073-081-082-
088.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ098>100.
IN...NONE.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, Jul 1, 4:36 AM EST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
536 AM EDT TUE JUL 1 2014
INZ050-058-059-OHZ026-034-035-042>045-051>053-060-061-020945-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
536 AM EDT TUE JUL 1 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY. SOME
OF THESE STORMS MAY PRODUCE GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>097-OHZ046-054>056-062>065-070>072-074-
077>080-020945-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-DELAWARE-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-
WARREN-CLINTON-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
536 AM EDT TUE JUL 1 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY. SOME
OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF DAMAGING WINDS
AND LARGE HAIL.
HEAT INDEX VALUES ARE EXPECTED TO REACH INTO THE MID TO UPPER 90S
THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
KYZ098>100-OHZ073-081-082-088-020945-
ROBERTSON-MASON-LEWIS-ROSS-ADAMS-PIKE-SCIOTO-
536 AM EDT TUE JUL 1 2014
...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY. SOME
OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF DAMAGING WINDS
AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Jul 1, 6:00 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT TUE JUL 1 2014
KYZ091>093-OHZ077-012315-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
700 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HAMILTON...EXTREME
NORTHERN CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 715 PM EDT...
AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CVG
AIRPORT...MOVING NORTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ERLANGER...FORT
MITCHELL...DELHI TOWNSHIP...UNIVERSITY OF CINCINNATI...NEWPORT...
COVINGTON...DOWNTOWN CINCINNATI AND CHEVIOT.
ALSO...HEBRON...CVG AIRPORT...EDGEWOOD...CRESTVIEW HILLS...LAKESIDE
PARK...CONSTANCE...CRESCENT PARK...CRESCENT SPRINGS...VILLA HILLS AND
WOODLAWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3922 8465 3911 8444 3894 8463 3901 8476
Local storm report, Jul 1, 6:22 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
722 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HEAVY RAIN VANDALIA 39.88N 84.19W
07/01/2014 M1.00 INCH MONTGOMERY OH TRAINED SPOTTER
1 INCH OF RAIN FELL IN A HALF HOUR.
&&
BCSpecial weather statement, Jul 1, 6:30 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT TUE JUL 1 2014
INZ073-020000-
RIPLEY IN-
730 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY THROUGH 800 PM
EDT...
AT 730 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF NEW MARION...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES AND
MILAN.
ALSO...HOLTON...NEW MARION...REXVILLE...OTTER VILLAGE...BENHAM...
CROSS PLAINS...OLEAN...VERSAILLES LAKE AND FRIENDSHIP ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3915 8545 3926 8512 3906 8511 3905 8512
3905 8511 3904 8512 3904 8511 3893 8513
3893 8520 3891 8521 3891 8544 3892 8545Special weather statement, Jul 1, 6:33 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT TUE JUL 1 2014
INZ066-074-OHZ070-077-020000-
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
733 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...
SOUTHWESTERN BUTLER...NORTHEASTERN DEARBORN AND SOUTHEASTERN FRANKLIN
COUNTIES THROUGH 800 PM EDT...
AT 726 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOGAN...
MOVING NORTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HARRISON AND OXFORD.
ALSO...WEST HARRISON...CEDAR GROVE...ROCKDALE...SHARPTOWN...NEW
HAVEN...ALERT...MOUNT CARMEL...OKEANA...LAYHIGH AND MCGONIGLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3952 8476 3936 8456 3917 8488 3928 8503
Special weather statement, Jul 1, 6:43 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT TUE JUL 1 2014
OHZ053-020015-
CLARK OH-
743 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK COUNTY THROUGH 815
PM EDT...
AT 742 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDERVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD AND SOUTH
CHARLESTON.
ALSO...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...HARMONY...LISBON...
PLATTSBURG AND SOUTH VIENNA ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3996 8358 3980 8359 3983 8392 3993 8393
KURZ
Special weather statement, Jul 1, 6:53 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT TUE JUL 1 2014
INZ073>075-080-020030-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
753 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY...SOUTHWESTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 830 PM EDT...
AT 752 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
REXVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO.
ALSO...BENHAM...OLEAN...CROSS PLAINS...PLEASANT...AVONBURG...
FRIENDSHIP...FARMERS RETREAT...FAIRVIEW...BEAR BRANCH AND CENTER
SQUARE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3905 8495 3884 8493 3882 8521 3891 8521
3891 8544 3899 8545Thunderstorm Wind, Ripley
- When
- July 1, 7:03 PM EST to 7:04 PM EST
- Where
- Ripley County, Benham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.980, -85.250
Two trees were downed due to thunderstorm winds.
Thunderstorm Wind, Dearborn
- When
- July 1, 7:39 PM EST
- Where
- Dearborn County, Aurora
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.070, -84.900
Thunderstorm Wind, Dearborn
- When
- July 1, 7:40 PM EST
- Where
- Dearborn County, 0.87 mi NW of Aurora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.080, -84.910
A tree was downed due to thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 1, 20143 deaths · 1 event
- Tornadoes and Hail in Indiana, July 1, 20142 deaths · 1 injured · EF1 · 38 events
- Flash Flood and Lightning Strikes in Arkansas, July 1, 20141 death · $25,000 · 3 events
- Excessive Heat in Washington, July 1, 20141 death · 1 injured · 2 events
- Excessive Heat in Oregon, July 1, 20141 death · 1 injured · 1 event
- Flooding in Arkansas, July 1 to 17, 2014$13 million · 5 events
- Damaging Winds in Michigan, July 1, 2014$3.0 million · 74 kt wind · 2 events
- Wildfire in Nevada, July 1 to 10, 20142 injured · $175,000 · 2 events
- Drought in Texas, July 1 to 31, 2014$96,000 · 24 events
- Damaging Winds in Michigan, July 1, 2014$49,000 · 64 kt wind · 36 events
- Damaging Winds in Indiana, July 1, 2014$109,000 · 65 kt wind · 11 events
- Damaging Winds in New York, July 1, 2014$60,000 · 50 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527842, 527844, 527843.